# SDR ASAA1240875

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 44,682 hours, 24,709 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Part number: 69203214
- Condition: Out Of Adjust
- Location: R1 Door
- Component: Door
- Component part number: 6545871132
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HITS OVEN ENCLOSURE WHEN OPENING.  FOUND GUIDE ARM OUT OF ADJUSTMENT.  ADJUSTED GUIDE ARM. REF AMM 52 41 21 404 004 STEP C.6. 1. & 2.  FOUND TWO FWD CENTER STOP PINS FROZEN.  REPLACED FROZEN STOP PIN BUSHINGS ON FWD CENTER OF R 1 DOOR & ADJUSTED ALL STOP PINS REF AMM 52 41 00 705 041 001 1 FIG 508 & COMPONENT MAINT MANUAL 52 46 06 STEP E (2).  ACCOMPLISHED R1 DOOR OPERATIONAL TESTS & GALLEY SERVICE DOOR TEST.  TESTED GOOD REF AMM 52 41 00 705 001 001 1 & 52 41 00 705 041 001 1.
